Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ringledman

Side Effects of Antibiotics??? Please help.

Recommended Posts

Could someone please give me a link to any articles related to the side effects of antibiotics?

I Have been on Tetralysal and clyndamycin on and off now for too long (say 8 years!).

I have now stopped taking any form of antibiotics as I experienced about a month of seeing blood in my fetus (embasrassing I know!). Thankfully this stopped shortly after stopping the antibiotics.

Also since stopping the antibiotics I have had constant colds, flu, chest infections and general poor immune health. Could this be linked to the fact that my body became dependent on the antibiotics for so long?

Cheers.

Link to post
Share on other sites

I've been on antibiotics for the majority of the last 5 years. I've been off them for the last 4 months now and havent had any evidence of a poor immune system

Link to post
Share on other sites

I think I read here once that long term antibiotic use can be more risky than accutane use. In any case, pop them probiotics.

EDIT: Also Ben, antibiotics which fight acne kill many types of bacteria, not just p. acnes. Hence, you can be left with immune system problems after stopping.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×